| Catalog Number |
140.754 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
06/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.
Event or Problem Description
(b)(4) - the dentist reported that, 3 months after the dental implant was installed in intraoral region #7, its non-osseointegration was observed.35 ncm of primary stability was achieved and the patient presented bone type ii.